# SDR KCSA061552

- Difficulty date: December 18, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 98,912 hours, 27,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 90085
- Part serial: VD108
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY EXIT LIGHT BATTERY CHARGER INOP.
